# SDR QXEA2010030100147

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 16,462 hours, 16,564 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - NOSE DOOR AMBER ADVISORY LIGHT REMAINED ILLUMINATED FOR APPROX 30-45 SECS AFTER GEAR EXTENSION.  LIGHT EXTINGUISHED AND THEN LANDED W/O FURTHER INCIDENT.  NO ALT GEAR EXTENSION USED.  VERIFIED NLG SSV COIL RESISTANCE, NO DEFECTS FOUND, VERIFIED  ELECTRICAL SYS FOR NLG SSV, NO DEFECTS, ADJUSTED NLG NGDN2 PROX SENSOR.  PERFORMED OP CHECK OF LANDING GEAR PRIMARY RETRACTION/ EXTENSION SYS OP CK GOOD.  AIRCRAFT RETURNED TO SERVICE.
